Body pain tingling numbne
Diagnised with drug resistant TB.Continuous sholder pain and tingling numb feeling in d feet.joint pain.hospitalised and treated with myotop 450sr an painkiller tapal 100.still no relief . orthopaedic consultation done.advised that all side effects of medicines. confused.pl.clarify.
Like the answers? Chat privately with the doctor of your choice
Hello there. You need to take a multivitamin supplement with all the b complex vitamins. Because there is a Vitamin by name pyridoxine which is deficient in you because of the TB medicines. So you need to take that as a supplement. Take b-complex tablet daily and injection every alternate day for 20 days. Then see how you feel. Then you can continue tablet daily. Consult your doctor who is treating your TB for further help. Regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.